Localization of spectral expansions connected with elliptic pseudodifferential operators
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1620-1623
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a20,
author = {A. A. Zaitsev},
title = {Localization of spectral expansions connected with elliptic pseudodifferential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1620--1623},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a20/}
}
A. A. Zaitsev. Localization of spectral expansions connected with elliptic pseudodifferential operators. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1620-1623. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a20/